# SDR U2RA201706090008

- Difficulty date: January 22, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65B986049
- Condition: Damaged
- Location: Apu
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION FOUND APU COOLING AIR DUCT WITH 3/4 INCH HOLE. REPAIRED APU COOLING AIR DUCT IN ACCORDANCE WITH ENGINEERING INSTRUCTIONS EO MASJ217-N919CA-006 AND AMM 21-51-12.
